Advertisement

The Infinite-dimensional Sylvester Differential Equation and Periodic Output Regulation

  • Lassi PaunonenEmail author
Conference paper
Part of the Operator Theory: Advances and Applications book series (OT, volume 221)

Abstract

In this paper the solvability of the infinite-dimensional Sylvester differential equation is considered.Th is is an operator differential equation on a Banach space.Con ditions for the existence of a unique classical solution to the equation are presented.In addition, a periodic version of the equation is studied and conditions for the existence of a unique periodic solution are given.Th ese results are applied to generalize a theorem which characterizes the controllers achieving output regulation of a distributed parameter system with a nonautonomous signal generator.

Keywords

Sylvester differential equation strongly continuous evolution family output regulation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    W. Arendt, F. Rabiger, and A. Sourour, Spectral properties of the operator equation AX + XB = Y. Q. J. Math 45 (1994), 133-149.MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    A. Bensoussan, G. Da Prato, M.C. Delfour, and S.K. Mitter, Representation and Control of Infinite Dimensional Systems. 2nd Edition, Birkhäuser Boston, 2007.Google Scholar
  3. 3.
    R.F. Curtain and H.J. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory. Springer-Verlag New York, 1995.Google Scholar
  4. 4.
    Z. Emirsajlow and S. Townley, On application of the implemented semigroup to a problem arising in optimal control. Internat. J. Control, 78 (2005), 298-310.MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Z. Emirsajlow, A composite semigroup for the infinite-dimensional differential Sylvester equation. In Proceedings of the 7th Mediterranean Conference on Control and Automation, Haifa, Israel (1999), 1723-1726.Google Scholar
  6. 6.
    K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations. Springer-Verlag New York, 2000.Google Scholar
  7. 7.
    H. Kano and T. Nishimura, A note on periodic Lyapunov equations. In Proceedings of the 35th Conference on Decision and Control, Kobe, Japan (1996).Google Scholar
  8. 8.
    S. Lang, Real and Functional Analysis. 3rd Edition, Springer-Verlag New York, 1993.Google Scholar
  9. 9.
    L. Paunonen and S. Pohjolainen, Output regulation of distributed parameter systems with time-periodic exosystems. In Proceedings of the Mathematical Theory of Networks and Systems, Budapest, Hungary (2010), 1637-1644.Google Scholar
  10. 10.
    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag New York, 1983.Google Scholar
  11. 11.
    Q.P. Vũ, The operator equation AX — XB = C with unbounded operators A and B and related abstract Cauchy problems. Math. Z., 208 (1991), 567-588.MathSciNetCrossRefGoogle Scholar
  12. 12.
    Q.P. Vũ and E. Schüler, The operator equation AX — XB = C, admissibility and asymptotic behaviour of differential equations. J. Differential Equations, 145 (1998), 394-419.MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Z. Zhen and A. Serrani, The linear periodic output regulation problem. Systems Control Lett., 55 (2006), 518-529.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel 2012

Authors and Affiliations

  1. 1.Department of MathematicsTampere University of TechnologyTampereFinland

Personalised recommendations